IJPAM: Volume 96, No. 3 (2014)

ON THE MAZUR-ULAM THEOREM IN
FUZZY ANTI-$2$-NORMED SPACES

Majid Abrishami-Moghaddam
Department of Mathematics
Birjand Branch
Islamic Azad University
Birjand, IRAN


Abstract. In this article, we study the notions of 2-isometries in fuzzy anti-2-normed spaces and prove a Mazur-Ulam type theorem in the 2-strictly convex fuzzy anti-2-normed spaces.

Received: January 25, 2014

AMS Subject Classification: 46S40, 39B52, 39B82, 26E50, 46S50

Key Words and Phrases: fuzzy anti-2-normed space, Mazur-Ulam theorem, 2-strictly convex, 2-collinear

Download paper from here.




DOI: 10.12732/ijpam.v96i3.1 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 96
Issue: 3
Pages: 299 - 306


$2$-NORMED SPACES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).